Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Topological invariance of weights for weighted homogeneous isolated singularities in $ {\bf C}\sp 3$


Author: Osamu Saeki
Journal: Proc. Amer. Math. Soc. 103 (1988), 905-909
MSC: Primary 32B30; Secondary 14B05
DOI: https://doi.org/10.1090/S0002-9939-1988-0947679-8
MathSciNet review: 947679
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the weights of a weighted homogeneous polynomial $ f$ in $ {{\mathbf{C}}^3}$ with an isolated singularity are local topological invariants of $ \left( {{{\mathbf{C}}^3},{f^{ - 1}}\left( 0 \right)} \right)$ at the origin.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32B30, 14B05

Retrieve articles in all journals with MSC: 32B30, 14B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0947679-8
Article copyright: © Copyright 1988 American Mathematical Society